Vol. 12, No. 2, 2018

Download this article
Download this article For screen
For printing
Recent Issues

Volume 14
Issue 9, 2295–2574
Issue 8, 2001–2294
Issue 7, 1669–1999
Issue 6, 1331–1667
Issue 5, 1055–1329
Issue 4, 815–1054
Issue 3, 545–813
Issue 2, 275–544
Issue 1, 1–274

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Correction to the article Finite generation of the cohomology of some skew group algebras

Van C. Nguyen and Sarah Witherspoon

Vol. 12 (2018), No. 2, 491–492

Correction to Algebra & Number Theory 8:7 (2014) 1647–1657

Abstract

For the class of examples in Section 5 of the article in question, the proof of finite generation of cohomology is incomplete. We give here a proof of existence of a polynomial subalgebra needed there. The rest of the proof of finite generation given by the authors then applies.

Keywords
cohomology, Hopf algebras, skew group algebras
Mathematical Subject Classification 2010
Primary: 16E40
Secondary: 16T05
Milestones
Received: 27 October 2017
Accepted: 15 February 2018
Published: 13 May 2018
Authors
Van C. Nguyen
Department of Mathematics
Hood College
Frederick, MD
United States
Sarah Witherspoon
Department of Mathematics
Texas A&M University
College Station, TX
United States